sounds like you have had a rough time of it, i hope that you will begin to feel better soon. It can take a year or more for the body to get right again after removal, so be patient. Your symptoms have been severe, so please check out estrogen dominance - i have a few posts about it over several pages going back to about page 20 i think, and there is plenty of info on the net too. Give your body a month to settle a bit - cut out all caffeine, Sugar and alcohol. If you do have candida (which is common with people taking synthetic hormones anyway) then those things will encourage it. But more importantly, caffeine, Sugar etc will not help your body get back into production again of progesterone, which is what it needs to do. B vits and zinc are also useful. If you are still having side effects after some time, then you could consider trying natural progesterone cream for a few months to see if that helps you. But before that, see how you go, you will hopefully begin to get a decrease in symptoms quite quickly - i certainly hope so!
Yes it is interesting how other women have said the same as you - their first mirena was ok, the second terrible!! This could be for 2 reasons - the first could be that 5 years was as much as your body could tolerate and the chemical just built up in your body, so any more time was over the top for your system. The other reason, which seems more likely to me, was that the second mirena was faulty - in that it was pumping out too much synthetic hormone. Or have the mirena people even changed the dose that mirena gives, over the last few years?? maybe worth checking on - if you have kept the iud then the makers could check on it for you, but i expect like most of us, it is in the doctor's garbage bin by now, so it can never be proven that that particular iud or batch of iuds was faulty. it may be that for many of us, we just have a dodgy iud and that if we had one pumping out a lesser amount of hormone, we may have gotten away with feeling reasonably ok - but we will never know, and we are not willing to experiment with life threateninng side effects, just to prove a point lol!
Anyway, good luck to you, i do hope you get on ok, please let us know how you do:) hugs, kabel xx